# SDR RAIA00601010

- Difficulty date: January 6, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 15,588 hours, 14,918 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3555 - PIT - LANDING GEAR WOULD NOT RETRACT WITH LANDING GEAR LEVER DISAGREE WARNING MESSAGE.  MAINTENANCE DOWNLOADED CMC, FOLLOWED FIM FOR LANDING GEAR DISAGREE AND PERFORMED FUNCTIONAL TEST.
